# SDR SWAA2023040723597

- Difficulty date: April 5, 2023
- Submitted: April 7, 2023
- Operation: Air carrier
- Aircraft: N8793Q
- Make and model: Boeing 737-8
- Aircraft serial: 67781
- Aircraft time: 1,087 hours, 583 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX CABIN EMERGENCY AISLE LIGHT ABOVE SEAT 12 ABC IS INOP.<[01] OK TO CONTINUE PER MEL 33-51-01A. SP#1. AUTH# 128515.;[02] R/R EMERGENCY LIGHT ABOVE SEAT 12ABC REF AM 33-51-03; OPS CHK GOOD. MEL CLEARED.  E143173
